# SDR AALA20120925016

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 35,914 hours, 14,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U-CHANNEL FITTING, FORWARD ACCESSORY COMPARTMENT AFT OF DOOR CUTOUT AT RIGHT BUTTLINE 3 STATION 224 CORRODED.  REPLACED FITTING PER AARD 51-00-05-1.
